# SDR 95ZZZX6021

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20KP
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 683
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: TB1031000103
- Condition: Rivets Loose
- Location: Vertical Stab
- Part time: 837 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS IN VERTICAL STABILIZER AT RIB TB 10.31.000.103 LOOSENED CAUSING TOP OF STABILIZER TO BE LOOSE.
